# SDR C2XA01IA142

- Difficulty date: February 15, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,382 hours, 5,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT HAND AND CENTER FLOOR SUPPORTS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CENTER FLOOR SUPPORT, AND PERFORMED A DOUBLER REPAIR ON THE LEFT HAND SUPPORT IN ACCORDANCE WITH EMB145 SRM 53-21-10, AND 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
